# SDR 2005UALA00578

- Difficulty date: June 21, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 34,386 hours, 5,249 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W1112
- Condition: Damaged
- Location: Fwd Cargo Door
- Part time: 34,386 hours, 5,249 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER DAMAGED.  DAMAGE DUE TO IMPACT WITH GROUND EQUIPMENT.  REPAIRED PER 777 SRM 52-30-01.
